# SDR ASAA2023090845033

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,191 hours, 18,304 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO 'SAT' ON FMC. GROUNDED - YES. SAT LOCK UP OCCURED WITHOUT RESET PERFORMED. ACARS LINK TEST- CHKS GOOD SAT LOCK UP NORMAL. REF: FIM TASK 23-15 TASK 801.
